Peinado Pinilla, Jesus; Ibañez Gonzalez, Jacinto Javier; Hernandez Garcia, Vicente; Arias Antunez, Enrique

Adams-Bashforth and Adams-Moulton methods for solving differential Riccati equations

COMPUTERS & MATHEMATICS WITH APPLICATIONS

no se ha incluído un abstract

  • ISSN: 0898-1221
  • Año: 2010
  • Volumen: 60
  • Número: 11
  • Páginas: 3032-3045
 

Cita:

Peinado Pinilla, Jesus; Ibañez Gonzalez, Jacinto Javier; Hernandez Garcia, Vicente; Arias Antunez, Enrique. Adams-Bashforth and Adams-Moulton methods for solving differential Riccati equations. COMPUTERS & MATHEMATICS WITH APPLICATIONS 2010;60(11):3032-3045.

Quitar filtro: | línea: CNU | 1 | 2 | > | >>
(*) busca en el contenido de los elementos más significativos (titulo, descripción, etc.)